MAUDE Adverse Event Report: CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED CORPORATION VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Model Number 60-6085-202A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
Retained foreign body.The patient represented to the office after having a ct that demonstrated retained cup of vaginal manipulator that was used at the time of her supracervical hysterectomy and underwent exam under anesthesia and removal of foreign object this morning.It's apparent that the uterine manipulator had been broken at some point during the initial case and the lower part of the cup and the balloon were left inside.This has happened at another hospital within our system.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502 5994
MDR Report Key17331927
Report Number17331927
Device Sequence Number12595446
Product Code LKF
UDI-Device Identifier10653405003809
UDI-Public(01)10653405003809(17)240117(10)202201171
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/02/2023
Report Date (Section F) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-6085-202A
Device Catalogue Number60-6085-202A
Device Lot Number202201171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA05/02/2023